Skip to main content
Search
Search
The effects of radiation drag on radial, relativistic hydromagnetic winds
Author
Zhi-Yun Li
Mitchell Begelman
T. Chiueh
Year of Publication
1992
Date Published
01/1992
Journal Title
The Astrophysical Journal
Volume
384
Start Page or Article ID
567
ISSN Number
0004-637X
DOI
10.1086/170899
URL
http://articles.adsabs.harvard.edu/full/1992ApJ...384..567L
Download citation
DOI
Google Scholar
BibTeX
RIS
JILA PI
Mitch Begelman
Journal Article
Publication Status
Published